Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2015, Article ID 485351, 10 pages
http://dx.doi.org/10.1155/2015/485351
Research Article

Two-Dimensional DOA Estimation for Uniform Rectangular Array Using Reduced-Dimension Propagator Method

1Key Laboratory of Radar Imaging and Microwave Photonics (Nanjing University of Aeronautics and Astronautics), Ministry of Education, Nanjing 210016, China
2Institute of Command Information System, PLA University of Science and Technology, Nanjing 210007, China

Received 17 May 2014; Revised 3 August 2014; Accepted 17 August 2014

Academic Editor: Ahmed Shaharyar Khwaja

Copyright © 2015 Ming Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming Zhou, Xiaofei Zhang, Xiaofeng Qiu, and Chenghua Wang, “Two-Dimensional DOA Estimation for Uniform Rectangular Array Using Reduced-Dimension Propagator Method,” International Journal of Antennas and Propagation, vol. 2015, Article ID 485351, 10 pages, 2015. https://doi.org/10.1155/2015/485351.